Search

Support Forum

SANE Support Forum

What to do about feeling down

If you're new and want to say hello...
peskyunicyler77
Posts: 3
Joined: Mon Jul 02, 2018 10:18 pm

What to do about feeling down

Postby peskyunicyler77 » Mon Jul 02, 2018 10:30 pm

I've been on Flouxatine for a year now. Started on 20mg and went up to 40 after a few months. I decided to drop back down after another few months because I was feeling ok and don't like taking tablets. Just recently I've been get bouts of feeling low and not being able to get out of it, and when I feel like I am and something should be good I just feel guilty that I am...if that makes sense. My job is very stressful, which I think was the trigger for what was probably in my head anyway. On the way to work sometimes I just feel like keeping driving and disappearing so I don't have to deal with it all...anyway the reason I came on here was to ask whether in your experience I should up my meds to 40mg again and maybe stick with it longer??

capitalt
Posts: 190
Joined: Fri Apr 27, 2018 4:22 pm

Re: What to do about feeling down

Postby capitalt » Tue Jul 03, 2018 9:53 am

I would talk to your doctor, good luck.

sunchyme
Posts: 46
Joined: Tue May 29, 2018 1:41 pm

Re: What to do about feeling down

Postby sunchyme » Tue Jul 03, 2018 1:53 pm

I totally agree, speak to your doctor! Only they can advise you, and you shouldn't be doing it alone :)

athlestan
Posts: 10
Joined: Tue Jul 03, 2018 9:03 pm

Re: What to do about feeling down

Postby athlestan » Tue Jul 03, 2018 9:33 pm

peskyunicyler77 wrote:I've been on Flouxatine for a year now. Started on 20mg and went up to 40 after a few months. I decided to drop back down after another few months because I was feeling ok and don't like taking tablets. Just recently I've been get bouts of feeling low and not being able to get out of it, and when I feel like I am and something should be good I just feel guilty that I am...if that makes sense. My job is very stressful, which I think was the trigger for what was probably in my head anyway. On the way to work sometimes I just feel like keeping driving and disappearing so I don't have to deal with it all...anyway the reason I came on here was to ask whether in your experience I should up my meds to 40mg again and maybe stick with it longer??


Evening Peskyunicyler77

Sorry to hear your mood is dropping since reducing your Flouxatine, did you do this with agreement of your medical team? Either way, as far as the medicine goes, its a helpful conversation to have with your GP.

I can only say what has worked for me in my experience and I'm currently starting recovery from my 7th breakdown, make of that what you will. Ask yourself the following questions:
What stops you from "... keeping driving and disappearing ..."?
Do you like your job that much you are prepared to live with your current situation?
If you feel you can not change your job, can you find ways of reducing/coping with the stress?
Are the people around you aware of how you are feeling, Family? Friends? Manager? They could be your best resources.

I think you know the answers to the above but are ignoring them for some reason.

My experience had taught me things will not change all the time I'm not honest. I have not been honest with myself and I am now trying to be, which is very painful, but my sister has noticed the change in me and I have felt it. This gives me hope.

Mark Twain said "If we always do what we always did then we will always get what we always got". I take from this to change something, anything and see what happens, you can always change it back.

Seek happiness and recovery will follow, that's been my insight this time.

Loves and Hugs


Return to “Newbies Room”

Who is online

Users browsing this forum: No registered users and 4 guests